2k-1-Ideal Amenability for Suitable Direct Summands of Banach Algebras

Eshaghi-Gordji, M.; Hayati, B.
December 2007
Global Journal of Pure & Applied Mathematics;2007, Vol. 3 Issue 3, p227
Academic Journal
Let A be a Banach algebra and let n ? N. Then A is n-ideally amenable if H�(A, I(n)) = {0}, for every closed ideal I in A. Let k ? N, and let A = B ? I for closed unital subalgebra B and closed two-sided ideal I of A, which I is contained in the set of right annihilators of A. We show that if A is 2k-1-ideally amenable, then B is 2k-1-ideally amenable. We apply this result for n-ideal amenability of group algebras.


Related Articles

  • Automorphically rigid group algebras. I. Semisimple algebras. Ponomarev, K. N. // Algebra & Logic;Sep2009, Vol. 48 Issue 5, p371 

    Classes of automorphically rigid semisimple group algebras KG are defined over finite fields K and finite groups G.

  • Bimodule resolution of a group algebra. Generalov, A.; Ivanov, S. // Journal of Mathematical Sciences;Sep2009, Vol. 161 Issue 4, p537 

    Relationship between the bimodule resolution of the group algebra of a finite group G over a commutative ring and the usual projective resolution of the trivial G-module is studied. In particular, an analog of Happel�s lemma is proved; this lemma has been established earlier for...

  • Complete Continuity for a Class of Banach Algebras. Mustafaev, G. S. // Journal of Mathematical Sciences;Apr2004, Vol. 120 Issue 5, p1723 

    For quotiens of group algebras, we stady elements such that the multiplication by these elements generates a compact (left or right) multiplication operator. The spectrum of such an algebra is analyzed in the case where all such (left or right) multiplication operators are weakly compact....

  • QUASI-MULTIPLIERS OF THE DUAL OF A BANACH ALGEBRA. Adib, M.; Riazi, A.; bračič, J. // Banach Journal of Mathematical Analysis;2011, Vol. 5 Issue 2, p6 

    In this paper we extend the notion of quasi-multipliers to the dual of a Banach algebra A whose second dual has a mixed identity. We consider algebras satisfying weaker condition than Arens regularity. Among others we prove that for an Arens regular Banach algebra which has a bounded approximate...

  • Topological Brandt semigroups. Samea, H. // Semigroup Forum;Apr2013, Vol. 86 Issue 2, p404 

    In the present paper, the properties of a locally compact Hausdorff topological Brandt semigroup, and the relation between its semigroup algebras and â„“-Munn algebras over group algebras are investigated. It is proved that for each locally compact Hausdorff topological group G, and each...

  • ON MINIMAL IDEALS IN SOME BANACH ALGEBRAS ASSOCIATED WITH A LOCALLY COMPACT GROUP. BAKER, J. W.; FILALI, M. // Journal of the London Mathematical Society;02/01/2001, Vol. 63 Issue 1, p83 

    Let G be a non-compact, locally compact group. The minimal ideals of the group algebra L1(G), the measure algebra M(G), and other Banach algebras (usually larger than L1(G) and M(G)) such as the second dual, L1(G)**, of L1(G) with an Arens product, or LUC(G)* with an Arens-type product, are...

  • The largest irreducible representations of simple groups. Larsen, Michael; Malle, Gunter; Tiep, Pham Huu // Proceedings of the London Mathematical Society;Jan2013, Vol. 106 Issue 1, p65 

    Answering a question of I. M. Isaacs, we show that the largest degree of irreducible complex representations of any finite non-abelian simple group can be bounded in terms of the smaller degrees. We also study the asymptotic behavior of this largest degree for finite groups of Lie type....

  • Investigation of the Functional Properties and Spaces of Multipliers for Group L( p, q)( G)-Algebras. Eryılmaz, İ.; Duyar, C. // Ukrainian Mathematical Journal;Aug2015, Vol. 67 Issue 3, p390 

    Let G be a locally compact Abelian group (noncompact and nondiscrete) with Haar measure. Suppose that 1 < p < ∞ and 1 ≤ q ≤ ∞. The purpose of the paper is to define temperate Lorentz spaces and study the spaces of multipliers on Lorentz spaces and characterize them as the...

  • GROUP HOMOLOGY AND EXTENSIONS OF GROUPS. Emmanouil, Ioannis; Passi, Inder Bir S. // Homology, Homotopy & Applications;2008, Vol. 10 Issue 1, p237 

    Using Quillen's description of cyclic cohomology in terms of traces on algebra extensions and Burghelea's computation of the cyclic homology of the group algebra of a group Π, we derive a description of the homology of Π with coefficients in a field of characteristic 0 as the inverse limit...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics